# SDR USA2002F00048

- Difficulty date: June 10, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Exit Signs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT IDENTIFIERS AT DOORS L1, R2, AND R4 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.
